# SDR FDEA200910143575

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 740-760 LT SIDE INBD CREASE BEAM WEB HAS CORROSION DOT NR 122-43.  FOUND TO BE OUT OF LIMITS PER SRM 53-30-13, FABRICATED NEW CREASE BEAM.  LOCATED, DRILLED, TREATED AND PRIMED NEW   CREASE BEAM PER SRM 51-20-01 / 51-21-00-7. INSTALLED NEW CREASE BEAM IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
